# SDR 9712039621

- Difficulty date: June 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N621NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47544
- System (JASC): 3417 · Air Data Computer
- Part: Relay
- Part number: 92274517
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 AIR DATA COMPUTER CIRCUIT BREAKER POPPED AFTER TAKEOFF.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED RELAY R20-1001 AND CIRCUIT BREAKER B10-49, OPERATIONAL CHECK NORMAL.
